The explosion of singular cycles
Publications Mathématiques de l'IHÉS, Volume 78 (1993), p. 207-232
@article{PMIHES_1993__78__207_0,
     author = {Bam\'on, Rodrigo and Labarca, Rafael and Ma\~n\'e, Ricardo and Pac\'\i fico, Maria-Jos\'e},
     title = {The explosion of singular cycles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {78},
     year = {1993},
     pages = {207-232},
     zbl = {0801.58010},
     mrnumber = {94m:58152},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1993__78__207_0}
}
Bamon, Rodrigo; Labarca, Rafael; Mañé, Ricardo; Pacífico, Maria-José. The explosion of singular cycles. Publications Mathématiques de l'IHÉS, Volume 78 (1993) pp. 207-232. http://www.numdam.org/item/PMIHES_1993__78__207_0/

[AS] V. S. Afraimovitch and L. P. Sil'Nikov, On attainable transitions from Morse-Smale systems to systems with many periodic motions, Math. USSR Izvestija, 8 (1974), 1235-1270. | Zbl 0322.58007

[GW] J. Guckenheimer and R. Williams, Structural stability of Lorenz attractors, Publ. Math. IHES, 50 (1979), 59-72. | Numdam | MR 82b:58055a | Zbl 0436.58018

[LP] R. Labarca and M. J. Pacífico, Stability of singular horseshoes, Topology, 25 (1986), 337-352. | MR 87h:58106 | Zbl 0611.58033

[MT] J. Milnor and W. Thurston, On iterated maps on the interval, I, II, Preprints, Princeton, 1977. | Zbl 0664.58015

[NP1] S. Newhouse and J. Palis, Bifurcations of Morse-Smale Dynamical Systems, Dynamical Systems, edited by M. M. PEIXOTO, Academic Press, 303-366, 1973. | MR 48 #12600 | Zbl 0279.58011

[NP2] S. Newhouse and J. Palis, Cycles and bifurcation theory, Astérisque, 31 (1976), 43-140. | MR 58 #24366 | Zbl 0322.58009

[NPT] S. Newhouse, J. Palis and F. Takens, Bifurcations and stability of families of diffeomorphisms, Publ. Math. IHES, 57 (1983), 5-72. | Numdam | MR 84g:58080 | Zbl 0518.58031

[PT] J. Palis and F. Takens, Cycles and measure of bifurcation sets for two dimensional diffeomorphisms Inventiones Math., 82 (1985), 397-422. | MR 87b:58063 | Zbl 0579.58005

[PR] M. J. Pacífico and A. Rovella, Contracting singular cycles, Ann. Ec. Norm. Sup., to appear. | Numdam | Zbl 0802.58036

[S] S. Sternberg, On the structure of local homeomorphisms of euclidean n-space II, Am. J. Math., 80 (1958), 623-631. | MR 20 #3336 | Zbl 0083.31406